Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sweetpea01

Member
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sweetpea01

  • Rank
    New Member
  1. yea but i didnt burn i tanned....i never burn and this med isnt makin me burn either...i appreciate ur advice but im more concerned about the feeling of passing out i had when i didnt take the pill for a day...did anyone else ever experience this??
  2. Ok...so i have been on doxy for about 2 weeks...and today I decided not to take the med and go tanning (yaya i know ur not supposed to but i was sick if being pasty)...well im not sure if it was from tanning...cuz i was feelin ill before i even went...but not even 5 minutes after tanning im all light headed and shaking...i was wondering if ne1 is on this med and forgot to take it a day and sumthin similar happened...cuz it says avoid sun cuz u will burn NOT pass out! so im scared to lke even tak
  3. yea i think u can tan while on benzaclin...if i were just on benamycin i could tan...
  4. I didnt know u could go on accutane if u only get a few whiteheads...
  5. Well I won't tan again dont worry...my face didnt burn at all like it said but it got tan and looked good that day but then yesterday it looked horrible...not burnt just shitty i cant explain it...but im not sure if its from tanning but im not gonna try again lol
  6. Do u mean u have stopped using it or ur still on it and u wanna tan?? i dont think ur supposed to at all while on it, but i did and nothing happened...but i am on differin i think they are similar but maybe not
  7. Yea im also on the two...well not just BP but benzamycin...and i use differin at night that is strange she has u using it in the morning?? oh well but i wear make up with it i thiink thats fine...and i personally dont need to moisturize for some reason its not really drying out my skin too much but when i get a lil flaky i use cetaphil and it seems to work just fine..
  8. I actually think the effects of sun with acne products depends a lot on the person...my skin never burned before and it didnt burn yesterday when i tanned...and as for spots ya that kinda scares me but i cant take this paleness nemore!! im not sayin im gonna go tanning like every single day maybe just once a week until im where i wanna be again....is there ne1 out there who tans while on an acne product???
  9. Well I know it says not to, but I had to go tanning today i couldnt take it nemore!!! ive been on differin for 3 weeks and its really helped my skin!! i just hope this doesnt ruin it! :? did ne1 tan while on this or a drug like it im scared...right now my face looks tan not burnt but who knows? whats the worst that could happen??
  10. I am also on differin with BP 2 times a day...actually im on benzamycin which is 5 % BP and 3% erytho sumthin haha i cant remeber what its called but this combo is doing wonders for my skin! maybe the bp is too strong?? my face for some reason at first was dry but now its more greasy which is kinda strange?
  11. i think the reason it may be helpin me is the benzamycin gel i take it with...i thik this may be what is clearing me up, maybe not the differin but im not sure... :? oh well good luck to u too and im sorry u havent had good luck with the differin
  12. hey i am also on differin...have been for 2 weeks now...how has it been workin for you and how long have u been on it?? so far its workin good for me...im also on benzmycin with it which seems to work good also...
  13. Has anyone ever used differin?? i have been on it for 2 weeks now but i was wondering how it was for other people??? thanks!
×